# SDR SWIA202161454

- Difficulty date: July 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STGR 19R APPROXIMATELY FROM FS 437.00 - FS 533.00 DAMAGE IS AT 100% MATERIAL LOSS     (C-CHECK RO 9/27/2021)    REPAIRED DAMAGED STRINGER 19R BETWEEN FS437-533 IAW  CRJ-700 SRM 53-00-03-201-001-A01 LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
